# SDR FDEA201801260238

- Difficulty date: January 26, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 78,637 hours, 18,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK  FRAME STA 535, LONGERON 24L EXISTING REPAIR AT MAIN DECK FRAME STA 535 LONGERON 24L EVALUATED AND FOUND   EXTERNAL REPAIR ANGLE CHAFED. MAIN DECK FRAME STA 535 LONGERON 24L CARRIED OUT REPAIR PER SRM 53-20-07-2R FIG 201 REPAIR 1. EO 1-5100-7-5001B6 PT1   TITLE: "STRUCTURES - REPAIR CATALOG-MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14CFR121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-  100.
